As with many antidepressants, Cymbalta can cause sexual side effects. Some sexual side effects of Cymbalta may include a decreased sex drive, ejaculation problems, and impotence. If a person does develop sexual side effects, it is difficult to know whether these problems are because of the condition or because of Cymbalta itself.
You should talk to your doctor.
Depending on the severity of your sexual side effects, your healthcare provider may recommend that you adjust your Cymbalta dosage or try another medicine.
Yous can see a list of Cymbalta side-effects here:
Everyone is different. It may never affect your sex drive. It is really a guessing game with every medication and every person. Good Luck with this you may be on of the people that it never affects . I hope you are totally free from all side effects. I am on week 4 and I have not had any bad side effects yet.
Having taken Cymbalta for two years, I can attest only to my experience. Because my depression was lessened, I was more interested in sex. (That makes sense, huh?) If anything, the drug seemed to cause ejaculatory delay (not a problem) and a somewhat less powerful orgasm. I would say that these noticeable effects happened after a month to six weeks. But, the good news is that intimacy is not limited to intercourse. If you discover any changes, take a positive attitude and work around them. Talk to your spouse/significant other and enjoy your time, touching, and maybe even intercourse with Cymbalta out of your mind. If you enter the bedroom with fear and anxiety, it might not be the Cymbalta causing performance problems. Best wishes for good loving. Goodnewsdoc
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2010 • 1 answer
Posted 8 Jun 2011 • 18 answers
Posted 16 Sep 2013 • 1 answer
Posted 16 Nov 2013 • 3 answers
Posted 26 Apr 2015 • 5 answers